# SDR SWAA2021042346187

- Difficulty date: February 2, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 46,062 hours, 27,609 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PANEL 120CF CRACKED / REMOVED FABRICATED AND INSTALLED PANEL 120CF PER AMM 25-52-01
